Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Some properties of semiregular cages

Autor
Balbuena, C.; Marcote, F.; González, D.
Tipus d'activitat
Article en revista
Revista
Discrete mathematics and theoretical computer science
Data de publicació
2010
Volum
12
Número
5
Pàgina inicial
125
Pàgina final
138
Repositori
http://hdl.handle.net/2117/11459 Obrir en finestra nova
Resum
A graph with degree set {r,r + 1} is said to be semiregular. A semiregular cage is a semiregular graph with given girth g and the least possible order. First, an upper bound on the diameter of semiregular graphs with girth g and order close enough to the minimum possible value is given in this work. As a consequence, these graphs are proved to be maximally connected when the girth g ≥ 7 is odd. Moreover an upper bound for the order of semiregular cages is given and, as an application, every se...
Citació
Balbuena, C.; Marcote, F.; González, D. Some properties of semiregular cages. "Discrete mathematics and theoretical computer science", 2010, vol. 12, núm. 5, p. 125-138.
Grup de recerca
COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions

Participants